Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On nonoscillatory solutions of a nonlinear differential equation


Author: R. Grimmer
Journal: Proc. Amer. Math. Soc. 34 (1972), 118-120
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1972-0294778-0
MathSciNet review: 0294778
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given which insure that all nonoscillatory solutions of $ (p(t)x')' + h(x)x' + q(t)g(x) = f(t)$ tend to zero as t tends to infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294778-0
Keywords: Nonoscillatory, oscillatory, nonlinear, differential equation, solution, approach zero
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society